# SDR UIEA2019112655956

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,380 hours, 21,827 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG ON SHORT FINAL, FIRE/OVERHEAT SYSTEM.( PERFORMED SYSTEM TEST OF THE FIRE/OVERHEAT SYSTEM IAW AMM 26-10-00, COULD NOT DUPLICATE. OPS CHECKS OKAY AND NO FURTHER FAULTS NOTED. )
